My IBS Discomfort
No replies to this topic
Posted 27 August 2018 - 11:26 AM
I continue to have quarterly reviews. This treatment does have long-term side effects and has caused a great deal of discomfort in the lower abdomen area, which my consultant is aware of.
For quite a while I have been experiencing twinges/spasms across the abdomen which moves about from the lower right and under the ribs. My consultant and Doctor have both said that these symptoms are IBS. I have taken Buscopan which has eased the pain, but not enough to stop the twinges/spasms completely. Yesterday I purchased Silicol Gel which has to be taken 3 times a day before meals and it has started to work.
However, as I'm aware, IBS cannot be completely cured which is very frustrating.
I also practise meditation and reiki which helps immensely.
I'm something of a hypochondriac and have wondered from time to time if it's other underlying internal problems.
I forgot to mention that at my last review with the oncologist, that she examined my abdomen and said that there was certainly no swellings etc.
Is anyone else experiencing anything similar to date?
Look forward to hearing from you.